Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Did Mirena make you tired?

I got the Mirena 2 days ago and it went fine. It didn't hurt. I've only bled a little bit. One thing I've noticed is that I'm unbelievably tired. I could not wake up at all yesterday...even after 3 or so expresso's. Today I took naps with my baby all morning and didn't get up until noon. Now it's 7ish and I could fall asleep sitting up. How long does this last?

This is a repost because I may have asked it before everyone's kids went to bed. Other things I want to add to this is...My baby is 9 weeks old. Do you think the baby hormones and mirena hormones are just trying to situate in my body and that's making me tired?

Answer Question
 
sunshine58103

Asked by sunshine58103 at 11:06 PM on Nov. 26, 2010 in Health

Level 17 (3,585 Credits)
Answers (2)
  • Could just be the exhaustion from having a baby. I don't think that's a common side effect of Mirena, but it might be worth a call to your doctor on Monday.
    musicpisces

    Answer by musicpisces at 11:53 AM on Nov. 27, 2010

  • i'm not sure?
    asil

    Answer by asil at 10:24 PM on Nov. 27, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN